# SDR 2014FA0000315

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: General aviation
- Aircraft: N807MR
- Make and model: Dhav DHC8315
- Aircraft serial: 663
- Aircraft time: 4,063 hours, 1,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 4,062 hours, 1,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE PRESSURIZATION ISSUE ON ACFT, INSPECTED THE VHF ANTENNA FOR POSSIBLE EXTERNAL SKIN CRACKS IN THE PRESSURE VESSEL,  FOUND NO CRACKS IN THE OUTSIDE SKIN BS 222-252.3,  FOUND THE FORWARD AND AFT STRINGERS IN THE INTERNAL STRUCTURE THAT SUPPORTS THE ANTENNA WERE CRACKED.   ACFT IS MODIFIED FOR SPECIAL MISSION MARITIME PATROL WITH A CAMERA MOUNTED IMMEDIATELY AFT OF THE NOSE GEAR DOORS.
